Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Pochtecatl

Member
  • Content Count

    13
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Pochtecatl

  • Rank
    New Member

Profile Information

  • Location
    Utah
  1. I've been lifting 5 times a week for the last three years and I cant find any correlation between it and acne other than mabye your face gets dirty. But, thats where showering come sin.
  2. Thanks but I've already been to those to links before. They don't really go into detail on what it does, just the side effects and precautions type stuff. I'm looking for detailed type stuff on what it does internally/externally.
  3. All I know is it drastically lowers the amount of oil your skin produces.. I think. Anyone have info? Lots of it? I want to read up on accutane. Thanx!
  4. Well it is finally 30 days after I started the treatment. Went back to the derm today. Turns out im having some kind of odd flair-up (some wierd technical name) which I thought was just a horrible cystic breakout which was going to cause alot of scarring. Derm assured me its nooot the kind of stuff that will cause scarring its just the white heads being forced out.. or somthing. Yeah but my dosage got put down to 40mg a day for the next month (was on 80) because I was getting to bad in my
  5. well its not quiiite week 4 but heres a little update. Week 3.8?: ...Huge breakout.. grrr, it was all starting to go away and I wake up this morning with an emense amount of zits. Hopefully they go away quickly. I go see derm in a week. everything dry including hands now. Things starting to go downhill...
  6. Thats.... odd dont fret about it, im sure you did'nt do it on purpose
  7. The side effects of accutane aren't THAT bad, jeese everyone blows them out of proportion. If you really wanted your acne gone, you'd deal with the side effects and do a cycle of accutane.. because it works.. almost full-proof
  8. Well after years of on and off acne I finally got really bad cystic acne, my derm put me on 80mg of accutane a day and hereeee's my journal about it. I started the treatment on december 17. I'm posting this a bit late but I still remember what happened throughout the weeks so: Week 1: Only thing that happened was I started to break out a bit at the end of the week and my lips started to chap. 8-[ Week 2: Wooooh bring on the breakout, almost the worst my acne's been. Lips and eyes are s
  9. I'm gona put up my own page on the galleries in a bit, just waiting for dan (think that his name) to send me my name/pass
  10. Well I've been on accutane for a couple weeks now and I thought I was getting somewhat better, but my famlily took pictures all throughout christmas and I just uploaded them on the comp..... gooosh my skin looks so bad, its depressing.. Just wish I could fast forward 4 months so the tane can take effect. yeah... sorry had to vent, oh yeah im new. hi all!
  11. Its good that your posting your journal on here man, I'm going through the same stuff. Dont dispair, my bro went through a treatment of accutane a while back and it took a good 3 months before he started to clear up, and now his skin is about flawless. Mee on the otherhand.. I've been on 80mg of tane a day (170lbs) and so far I've just been breaking out like crazy for the last two weeks .
×